Skip to main content
Article thumbnail
Location of Repository

Previous Up Next Article Citations From References: 1 From Reviews: 0

By Mr (g: J (j, Keijo (fin-oul) Zudilin and V. V. (rs-mosc

Abstract

Linear independence of values of Tschakaloff functions with different parameters. (English summary) J. Number Theory 128 (2008), no. 9, 2549–2558. This paper expands upon results stated in the authors ’ previous paper [Uspekhi Mat. Nauk 6

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.352.1700
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.